Alert archive / Colorado / Special Weather Statements in 2022

Special Weather Statement, NWS Pueblo, CO

July 23, 2022Crowley County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 23, 2022, 4:21 PM MDT for Crowley County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2022, 4:21 PM MDT (22:21 UTC)
Expired
Jul 23, 2022, 4:45 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Hail
0.00 in
Wind
50

County Crowley County, CO

The radar

The Pueblo radar (KPUX), 56 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 330 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2022-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2022-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2087 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

370 
WWUS85 KPUB 232221
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Sat Jul 23 2022
 
COZ089-093-095-097-232245-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
421 PM MDT Sat Jul 23 2022

...Outflow winds from storms up in Lincoln county will impact 
portions of northern Otero, southwestern Kiowa, Crowley and 
northwestern Bent Counties through 445 PM MDT...

At 418 PM MDT, Doppler radar was tracking a strong outflow boundary 
pushing across Otero and Kiowa counties. This outflow will bring 
strong gusty winds to 40 to 50 mph across parts of Otero, Kiowa, 
Bent and Crowley counties through 445 PM. 

There is a possibility that this boundary may cause new 
thunderstorms to develop behind it as the boundary pushes southward 
across the highway 50 corridor. 

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
  Arlington and Blue Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3827 10405 3851 10344 3852 10318 3805 10304
      3794 10353 3801 10403
TIME...MOT...LOC 2218Z 310DEG 32KT 3843 10359 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

Hodanish

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 23, 2:45 PM MDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 23, 2:45 PM MDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
245 PM MDT Sat Jul 23 2022

.SHORT TERM...(This evening through Sunday)
Issued at 243 PM MDT Sat Jul 23 2022

Key Messages:

1) Record temperatures across the plains this afternoon.

2) Cold front arrives this evening on the Plains.

3) Widespread showers and thunderstorms from the mountains into
the plains through this evening.

4) A few strong to severe storms possible on Sunday along with
locally heavy rainfall.

Currently...radar is becoming increasingly more active across the
Mountains and Palmer Divide early this afternoon.  Hot temperatures,
with near record or exceeding record highs are currently occurring
on the Plains.  Overall temperatures are in the lower 100s.

Rest of today and tonight...upper level high pressure is currently
spinning over northern New Mexico with an upper shortwave tracking
east out of western Colorado.  This has allowed for shower and
thunderstorm development over the Mountains and Palmer Divide region
so far.  A cold front is currently surging southward off the Palmer
Divide and will lead to further thunderstorm development this
afternoon over Teller and El Paso Counties.  The main thunderstorm
risks will be lightning, locally heavy rainfall and gusty outflow
winds to near 50 mph.  The strongest winds are expected over the
Plains due to high dewpoint depressions and high cloud bases.  As
the afternoon progresses into the evening hours, the frontal boundary
will surge south across the Plains.  High-res model guidance
develops a ribbon of elevated CAPE values along the boundary as it
surges south.  This will lead to continued shower and thunderstorm
development across the Plains this evening.  Lightning, locally heavy
rainfall and wind gusts to 50 mph will all be possible.  There could
be some outflow wind gusts approaching 60 mph with stronger storms.
Overall, hail does not look to be an overly high risk at this time,
with pea to  half inch sized hail possible in stronger cores. Storms
will track south and east overnight, dissipating and clearing into
southwest Kansas by morning.  Temperatures will be mild overnight
with 60s on the Plains, and 50s across the San Luis Valley.

Sunday...the upper high will continue to spin over northern New
Mexico with another embedded upper wave forecast to move across
Colorado.  PWAT values are forecast to increase through the morning
hours, exceeding an inch by midday.  On the Plains, low level flow
is forecast to strengthen out of the southeast, helping to pool
moisture against the Eastern Mountains.  High-res model guidance
keep mid to upper 50 dewpoint air along the I-25 corridor, with
areas out east seeing lower 60s.  As the system moves across
Colorado aloft, 0-6km shear will slightly increase, with 25 to 30
kts possible by the afternoon.  Overall, temperatures will be much
cooler, with upper 80s to lower 90s on the Plains.

Expect shower and thunderstorm development by late morning over the
Mountains.  Thunderstorm activity will push east into the Plains by
midday.  Given the increase in PWAT values, good low level, moist
upslope flow and upper wave moving across Colorado, the stage is set
for thunderstorms capable of producing heavy rainfall.  Area burn
scars will see an elevated flash flood potential.  As storms push
east into the Plains, a few may become strong to severe, with hail
to near 1 inch and wind gusts in excess of 60 mph.  Locally heavy
rainfall could lead to flash flooding, especially in flood prone
areas along the Highway 50 corridor.  Mozley

.LONG TERM...(Sunday night through Saturday)
Issued at 243 PM MDT Sat Jul 23 2022

Key Messages:

1) Scattered thunderstorms, some strong, will spread across the
eastern plains Sunday evening.

2) An increase in moisture will bring daily chances for rain showers
and thunderstorms to southern Colorado.

3) Temperatures will cool down to around and below average values
for this time of year.

Sunday Night... The start of the long term period will bring active
and stormy conditions, with a few strong storms possible.
Synoptically, a compact short wave trough will be pushing eastward
over Colorado during the afternoon, which is supported in the HREF
and deterministic models. Rain showers and thunderstorms will be
ongoing during the day Sunday, but as this wave passes over the
region, it will help to push the precipitation off of the higher
terrain and further east across the plains. As precipitation spreads
across the plains, it will encounter moisture rich eastern winds,
with surface dewpoints in the upper 50s to low 60s. The increase in
moisture will also allow for an uptick in instability, with MLCAPE
around 1500 J/kg. This instability will help to keep precipitation
convective in nature throughout the evening. Also as the short wave
pushes across the region, a modest increase in 0-6 km bulk shear is
expected, with 25-30 knots expected. This shear will help to keep
thunderstorms more organized, and an eastward propagating cluster of
multicell thunderstorms is expected. Given the moisture in place
(leading to PW values around 1.4 in) and minor organization of
thunderstorms, the greatest threat from these storms will be gusty
winds around 45 knots and heavy rainfall, possibly leading to
flooding concerns. As the wave treks east overnight and exits the
area, precipitation will slowly dissipate throughout the overnight
hours.

Monday-Wednesday... Into the first half of the work week, the SREF,
GEFS, and EPS ensemble models are in good agreement about having a
ridge of high pressure over the south-central US. This leads to
greater confidence that this will be the primary synoptic influence
over southern Colorado. Given the location of the region with
respect to the high pressure, winds aloft will have an overall
southwesterly component. This will allow for persistent orographic
lift to materialize over the mountains. Also with the high pressure
to the east of southern Colorado, a steady moisture stream will be
taking place on its western periphery and over the forecast area.
With the orographics and higher moisture in place, scattered to
numerous daily afternoon rain showers and thunderstorms are
expected. Precipitation will initially blossom over the mountains
during the early afternoon, and expand across lower elevations
during mid afternoon and into the evening hours. Other than
precipitation, temperatures will also start to cool down. This will
be in part due to the increase in precipitation and cloud cover, and
a cold front dropping southward Wednesday.

Thursday-Saturday...For the end of the long term period and work
week, a synoptic shuffle is anticipated, which is support in the
ensemble models. The shuffle being that more troughing develops
over the eastern US, and the ridge of high pressure rebuilds over
the western US. Normally this type of pattern would dry the region
out, with northwesterly flow advecting in drier air. However,
models, ensemble and deterministic, are adamant about maintaining
southerly to southeasterly flow at the low to mid levels, likely
driven by a surface high pressure over the eastern US. This low to
mid level flow will keep moisture in the southern Colorado area.
With this type of pattern, the northwesterly flow aloft will allow
for orographic lift to persist, and with the moisture still
streaming into the region, daily afternoon rain showers and
thunderstorms are still expected. Like earlier in the week, they
will initially bloom over the mountains in the early afternoon,
before then spreading across lower elevations later in the day. As
for temperatures, they will remain around to slightly below
average. The daily increase in precipitation and cloud cover may
help to keep southern Colorado on the cooler range of
temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 243 PM MDT Sat Jul 23 2022

Showers and thunderstorms are developing across the region this
afternoon and will likely impact all three terminals into this
evening.  Gusty outflow winds to near 40 kts will be the main
concern along with locally heavy rainfall and lightning.  Briefly
reduced CIGS and VIS will be possible with any passing storms.  A
cold front is currently dropping south on the Palmer Divide and will
arrive KCOS just after 21z and KPUB by 22z.  Winds out of the north,
gusting to in excess of 35 kts are likely behind the front.  Outside
of showers and thunderstorms, VFR conditions are expected.  For
Sunday, another round of afternoon and evening thunderstorms are
expected.  Locally heavy rainfall, strong outflow winds, small hail
and lightning will be possible.  Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOZLEY
LONG TERM...SIMCOE
AVIATION...MOZLEY
Hazardous weather outlook, Jul 23, 11:22 AM MDT, 4 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1122 AM MDT Sat Jul 23 2022

COZ058>089-093>099-241730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1122 AM MDT Sat Jul 23 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms will develop over
the higher terrain this afternoon, with the best coverage along
the Continental Divide. Storms will spread east across the
immediate adjacent plains this afternoon and evening, with a few
storms expected across the far southeast plains behind a passing
cold front. The main storm threats will be lightning and gusty
winds up to 50 mph, with locally heavy rainfall and small hail
possible with the strongest storms.

Before the storms develop, unseasonably warm temperatures are
expected across the area, with record high temperatures possible,
especially across the southeast plains. Take precautions to
prepare for the heat by staying hydrated, wearing light weight and
light colored clothing, and limiting time outdoors, if possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Numerous showers and thunderstorms will be possible on Sunday with
thunderstorms developing by late morning across the mountains and
spreading into the southeast plains during the afternoon and
evening. The main risk with thunderstorms will be heavy rainfall
capable of producing flash flooding along with dangerous cloud to
ground lightning. A strong storm or two will be possible across
northern portions of the southeast plains with hail to near 1
inch in diameter and wind gusts up to 60 mph.

The unsettled pattern will continue through much of next week with
scattered to numerous showers and thunderstorms each day,
especially for the mountains. The risk for flash flooding will be
elevated each day, especially for the burn scars, and a embedded strong
storm or two will be possible at times.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

88/88

In the hours before

Special weather statement, Jul 23, 2:59 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
259 PM MDT Sat Jul 23 2022

COZ084-085-232130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
259 PM MDT Sat Jul 23 2022

...A strong thunderstorm will impact portions of eastern El Paso
County through 330 PM MDT...

At 259 PM MDT, Doppler radar was tracking a strong thunderstorm over
Truckton, or 36 miles east of Colorado Springs, moving southeast at
30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of eastern El Paso
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3854 10405 3854 10424 3888 10442 3913 10407
      3913 10406
TIME...MOT...LOC 2059Z 327DEG 24KT 3873 10415

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Jul 23, 3:04 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
304 PM MDT Sat Jul 23 2022

COZ063-076-077-079-081-083-232130-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
304 PM MDT Sat Jul 23 2022

...A cluster of strong thunderstorms  impact portions of
southeastern Chaffee county, and most of Fremont County through 330
PM MDT...

At 303 PM MDT, Doppler radar was tracking a strong thunderstorm near
Royal Gorge, or 21 miles northeast of Hayden Pass Burn Scar, moving
east at 15 mph. Numerous other strong storms were noted over a good
portion of Fremont county.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Royal Gorge and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3830 10563 3865 10596 3862 10497 3830 10501
TIME...MOT...LOC 2103Z 268DEG 15KT 3847 10543

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Jul 23, 3:20 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
320 PM MDT Sat Jul 23 2022

COZ081-083-085-086-232145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
320 PM MDT Sat Jul 23 2022

...A strong thunderstorm will impact portions of east central
Fremont, southwestern El Paso and north central Pueblo Counties
through 345 PM MDT...

At 319 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Penrose, or 22 miles south of Colorado Springs,
moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central
Fremont, southwestern El Paso and north central Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3846 10497 3860 10500 3864 10472 3845 10464
TIME...MOT...LOC 2119Z 270DEG 24KT 3852 10492

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Jul 23, 3:21 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
321 PM MDT Sat Jul 23 2022

COZ086-232145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
321 PM MDT Sat Jul 23 2022

...A strong thunderstorm will impact portions of northwestern Pueblo
County through 345 PM MDT...

At 321 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo West, or near Pueblo, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Pueblo around 325 PM MDT.
  Salt Creek around 330 PM MDT.
  Blende around 340 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3834 10492 3847 10484 3845 10443 3821 10449
TIME...MOT...LOC 2121Z 270DEG 24KT 3833 10468

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Jul 23, 3:56 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Sat Jul 23 2022

COZ086-232230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
356 PM MDT Sat Jul 23 2022

...A strong thunderstorm will impact portions of northeastern Pueblo
County through 430 PM MDT...

At 356 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Depot, or 13 miles northeast of Pueblo, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Pueblo Depot around 400 PM MDT.
  Avondale around 405 PM MDT.

Other locations in the path of this storm include Boone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3817 10468 3845 10446 3842 10407 3810 10407
      3806 10426
TIME...MOT...LOC 2156Z 283DEG 12KT 3835 10440

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Jul 23, 4:21 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Sat Jul 23 2022

COZ089-093-095-097-232245-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
421 PM MDT Sat Jul 23 2022

...Outflow winds from storms up in Lincoln county will impact
portions of northern Otero, southwestern Kiowa, Crowley and
northwestern Bent Counties through 445 PM MDT...

At 418 PM MDT, Doppler radar was tracking a strong outflow boundary
pushing across Otero and Kiowa counties. This outflow will bring
strong gusty winds to 40 to 50 mph across parts of Otero, Kiowa,
Bent and Crowley counties through 445 PM.

There is a possibility that this boundary may cause new
thunderstorms to develop behind it as the boundary pushes southward
across the highway 50 corridor.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Arlington and Blue Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3827 10405 3851 10344 3852 10318 3805 10304
      3794 10353 3801 10403
TIME...MOT...LOC 2218Z 310DEG 32KT 3843 10359

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 1:39 PM MDTSpecial Weather StatementPUBSaguache36 min
Jul 23, 2:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 23, 2:24 PM MDTSpecial Weather StatementPUBFremont36 min
Jul 23, 2:26 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 23, 2:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 23, 3:04 PM MDTSpecial Weather StatementPUBFremont26 min
Jul 23, 3:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jul 23, 3:21 PM MDTSpecial Weather StatementPUBPueblo24 min
Jul 23, 3:56 PM MDTSpecial Weather StatementPUBPueblo34 min
Jul 23, 5:36 PM MDTSpecial Weather StatementPUBKiowa24 min
Jul 23, 5:40 PM MDTSpecial Weather StatementPUBHuerfano35 min

Nearby

Special Weather Statements in Colorado, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.